# SDR UF6A971106

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 3150 · Central Warning
- Part: Pbsi
- Part number: 308607500
- Condition: Sticking
- Location: Cockpit
- Part time: 12,202 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5711 - POWER RATING PBSI STUCK ON TAKEOFF.  COULD NOT SELECT CLIMB RATING.  MAINTENANCE UNSTUCK PBSI AND CLEANED.  OPS CHECKED GOOD.  (M)
